# SDR AALA202208173518

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,516 hours, 10,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY CLOSET EMERGENCY LIGHT LOCATED ALONG SIDE OF CLOSET IS BROKEN. **SUPPLEMENTAL REPORT FOR AALA202208163518: REPLACED EMERGENCY LIGHT PER AMM 33-51-05.** (CLOSED)
